# SDR CA000905007

- Difficulty date: July 23, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 49,080 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT RETURNED TO BLOCKS BECAUSE THE CREW REPORTED THE NR 2 SYSTEM HYDRAULIC PUMP LIGHTS ILLUMINATED AND THEN THE NR 2 SYSTEM QUANTITY AND PRESSURE DROPPED QUICKLY. AIRCRAFT RETURNED TO YVR AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTION REVEALED A RUPTURED LINE FOUND IN THE STUB WING AFT OF THE NR 2 SHUT OFF VALVE. LINE REPLACED, AREA INSPECTED AND GROUND CHECKED SERVICEABLE - AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
